Some results on minimizers and stable solutions of a variational problem

Alberto Farina, Enrico Valdinoci

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We consider the functional (formula presente) in a periodic setting. We discuss whether the minimizers or the stable solutions satisfy some symmetry or monotonicity properties, with special emphasis on the autonomous case when F is x-independent. In particular, we give an answer to a question posed by Victor Bangert when F is autonomous in dimension n 3 and in any dimension for non-zero rotation vectors.

Original languageEnglish
Pages (from-to)1302-1312
Number of pages11
JournalErgodic Theory and Dynamical Systems
Volume32
Issue number4
DOIs
Publication statusPublished - 1 Aug 2012
Externally publishedYes

Fingerprint

Dive into the research topics of 'Some results on minimizers and stable solutions of a variational problem'. Together they form a unique fingerprint.

Cite this